# SDR VNAA20231014002

- Difficulty date: October 14, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 22,461 hours, 28,846 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: CC6701016056
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

670-57-21-867_REV-A (PERM REPAIR-LOWER SKIN ASSY AND INSTL WINGBOX) REPAIR IAW REO-670-57-21-867 WITHIN 8000 FH OR NEXT "C" CHECK.
